MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number DXR00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Flashers (1864); Visual Disturbances (2140); Halo (2227)
Date of Event 05/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the preloaded johnson and johnson (jnj) intraocular lens (iol) was implanted into the patient¿s right eye.The patient experienced intense glare, starbursts, and halos around lights both indoors and outdoors.The patient is unable to tolerate outdoor environments, keeps all blinds closed indoors, and states that lights are causing headaches and possible seizure activity.The symptoms are described as significantly affecting her ability to carry out daily activities.The iol device remains implanted, and the patient has indicated that she may consider explantation and will provide notification if this occurs.No further information regarding the event is available.
 
Additional Manufacturer Narrative
Section a4, patient weight: unknown/not provided.Section d6b, if explanted, give date: not applicable as the iol remains implanted.Section h3, device evaluated by manufacturer: the device was not returned for evaluation as it remains implanted.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22881549
Report Number3012236936-2025-000221
Device Sequence Number21155634
Product Code POE
UDI-Device Identifier05050474761810
UDI-Public(01)05050474761810(17)270909
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDXR00V
Device Catalogue NumberDXR00VU210
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date08/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite